MathSciNet Relay Station
MathSciNet bibliographic data
MR2862548 (2012j:43008) 43A45 (16P40 39B12 43A20)
Székelyhidi, László Polynomial functions and spectral synthesis on abelian groups. Banach J. Math. Anal. 6 (2012), no. 1, 124–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement